SciELO - Scientific Electronic Library Online

 
vol.24 issue2Sß-COMPACTNESS IN L-TOPOLOGICAL SPACESON FOLIATIONS WITH RATIONAL FIRST INTEGRAL author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DELGADO, VÍCTOR. STRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.167-173. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200005.

For a non linear system, with an isolated and non asymptotically stable equilibrium point, we had obtained a control strategy which disturb the system so that the dynamic move locally towards the equilibrium point. We consider the linearization of the system and feedback directional controls

Keywords : Linearly equivalent systems; directional feedback controls.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License